zbMATH — the first resource for mathematics

Determination of invariant convex cones in simple Lie algebras. (English) Zbl 0526.22016

22E60 Lie algebras of Lie groups
17B05 Structure theory for Lie algebras and superalgebras
22E15 General properties and structure of real Lie groups
17B20 Simple, semisimple, reductive (super)algebras
Full Text: DOI
[1] Borel, A. andTits, J., Groupes réductifs, Inst. des Haut. Études Scient.,Publ. Math., No 27 (1965), pp. 659–754.
[2] Eggleston, H.,Convexity, Cambridge University Press, 1958.
[3] Harish-Chandra, Representations of semisimple Lie groups VI,Amer. J. Math., vol.78 (1956), pp. 564–628. · Zbl 0072.01702
[4] Helgason, S.,Differential geometry, Lie groups, and symmetric spaces, Academic Press, New York, 1978. · Zbl 0451.53038
[5] Horn, A., Doubly stochastic matrices and the diagonal of a rotation matrix,Amer. J. Math., vol.76 (1954), pp. 620–630. · Zbl 0055.24601
[6] Koranyi, A. andWolf, J., Realization of hermitian symmetric spaces as generalized halfplanes,Ann. of Math., vol.81 (1965), pp. 265–288. · Zbl 0137.27402
[7] Konstant, B., On convexity the Weyl group and the Iwasawa decomposition,Ann. scient. Éc. Norm. Sup., 4e série, t.6 (1973), pp. 413–455.
[8] Krein, M. G. andDaleckii, J. L.,Stability of solutions of differential equations in Banach space, Translations of Math. Monographs, vol.43, American Mathematical Society, 1974.
[9] Moore, C., Compactifications of symmetric spaces II: the Cartan domains,Amer. J. Math., vol.86 (1964), pp. 358–378. · Zbl 0156.03202
[10] Olshansky, G., Invariant cones in Lie algebras Lie semigroups, and the holomorphic discrete series,Func. Anal. and Appl. vol.15, no. 4 (1981).
[11] Paneitz, S. andSegal I., Quantization of wave equations and hermitian structures in partial differential varieties,Proc. Nat. Acad. Sci. USA, vol.77, no. 12 (December 1980), pp. 6943–6947. · Zbl 0469.35065
[12] Paneitz, S., Invariant convex cones and causality in semisimple Lie algebras and groups,J. Func. Anal., vol.43, no. 3 (1981) pp. 313–359. · Zbl 0476.22009
[13] Paneitz, S., inLecture Notes in Mathematics, vol. 905, Springer-Verlag, 1982.
[14] Segal, I. E.,Mathematical cosmology and extragalactic astronomy, Academic Press, New York, 1976.
[15] Vinberg, E., Invariant convex cones and orderings in Lie groupsFunc. Anal. and Appl., vol.14, no. 1 (1980), pp. 1–10. · Zbl 0452.22014
[16] Paneitz, S., Analysis in space-time bundles III. Higher spin bundlesJ. Func. Anal., in press. · Zbl 0535.58021
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.